# SDR ASOA2014042910399

- Difficulty date: April 5, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 34,193 hours, 30,924 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 552-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK SEGMENT CORRODED IN TWO SPOTS, BS 552 -559+24.  FOUND OUT OF LIMITS IAW SRM 53-41-49.  R & R SIDE SEAT TRACK IAW AMM 53-01-011-000/400-802 AND EC/TC REO 601R-53-00-055.  COMPLIED WITH EC/TC REO 601R-53-00-055 AND REO 601R-53-00-055 REV A.
